# SDR REXA2022072001612

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INTERNAL TO PAX DOOR AT FS313.56 BETWEEN DD4-DD5 HAS INTERGRANULAR CORROSION AROUND RIVET HOLES.	REMOVED AND REPLACED CORRODED FRAME WITH NEW REPLACEMENT FRAME (P/N 601R318086-1) AND CLEAT (P/N 600-31902-269) USING ALL NEW HARDWARE. REF BOMBARDIER DWG 601R31702 REV-N AND CRJ 900 SRM 51-42-06-001-001-A01. ALL CHECKS GOOD.
